Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 301, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2020, 9:09 PM EDT for Baldwin County, Washington County, Wilkinson County, Georgia. It took effect at Apr 20, 2020, 1:28 PM EDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2020, 9:09 PM EDT (01:09 UTC)
- In effect from
- Apr 20, 2020, 1:28 PM EDT
- Expired
- Apr 20, 2020, 11:52 AM EDT
- In force
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Milledgeville (MLGG1). The gauge peaked at 17.01 ft at Apr 20, 2020, 7:00 PM EDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02223000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
310
WGUS42 KFFC 200109
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
909 PM EDT Sun Apr 19 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC009-303-319-201508-
/O.NEW.KFFC.FL.W.0301.200420T1728Z-200423T0908Z/
/MLGG1.1.ER.200420T1728Z.200421T0000Z.200423T0308Z.NO/
909 PM EDT Sun Apr 19 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Milledgeville.
* From Monday afternoon until late Wednesday night.
* At 8 PM Sunday the stage was 11.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by early Monday afternoon and
continue to rise to near 30.3 feet by tomorrow evening. The river
will fall below flood stage by Wednesday before midnight.
* At 30 feet...Minor flooding continues to expand further into the
woodlands and pasture upstream and downstream from the gage near
the Georgia Highway 22 and 24 bridge. Fishing Creek backs up and a
few buildings along the creek will be flooded. Also Tanyard Branch
Stream between East Thomas and East Charleston Streets in
Milledgeville will flood. Sinclair Dam will likely have four to
five gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC167-303-319-201508-
/O.NEW.KFFC.FL.W.0302.200420T1200Z-000000T0000Z/
/OCNG1.2.ER.200420T1200Z.200421T1200Z.000000T0000Z.NO/
909 PM EDT Sun Apr 19 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Oconee.
* From Monday morning until further notice.
* At 8 PM Sunday the stage was 7.2 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by Monday morning and continue
to rise to near 24.2 feet by Tuesday morning.
* At 25 feet...Major flooding occurs. Most of Old Balls Ferry Road
north of Georgia Highway 57 will be under one to three feet of
water. The water level reaches the bottom of the USGS gaging
equipment near the boat ramp. Widespread flooding up to several
feet deep of the woodlands near the river occurs.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-201508-
/O.NEW.KFFC.FL.W.0303.200421T2327Z-000000T0000Z/
/DBNG1.2.ER.200421T2327Z.200424T0600Z.000000T0000Z.NO/
909 PM EDT Sun Apr 19 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Dublin.
* From Tuesday evening until further notice.
* At 8 PM Sunday the stage was 7.4 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by Tuesday evening and continue
to rise to near 27.0 feet by early Friday morning. Additional rises
are possible thereafter.
* At 27 feet...Significant flooding expands into the woodlands and
agricutural areas upstream and downstream from the gage on U.S.
Highway 80. The flood waters will be around 4 feet deep on Rex
Miller Road and Old River Lane. Several homes on these roads will
be under two feet of water. Also a few homes on River Ridge Road
will be flooded with a foot of water. Portions of the Riverview
Park Golf Course will be flooded.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$2 follow-up statements
143
WGUS82 KFFC 200859
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
459 AM EDT Mon Apr 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
GAC009-303-319-202259-
/O.CON.KFFC.FL.W.0301.200420T1728Z-200423T0908Z/
/MLGG1.1.ER.200420T1728Z.200421T0000Z.200423T0308Z.NO/
459 AM EDT Mon Apr 20 2020
The Flood Warning continues for
The Oconee River near Milledgeville.
* From this afternoon until late Wednesday night.
* At 445 AM Monday the stage was 12.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 30.3 feet by this evening. The river will fall below
flood stage by Wednesday before midnight.
* At 30.0 feet...Minor flooding continues to expand further into the
woodlands and pasture upstream and downstream from the gage near
the Georgia Highway 22 and 24 bridge. Fishing Creek backs up and a
few buildings along the creek will be flooded. Also Tanyard Branch
Stream between East Thomas and East Charleston Streets in
Milledgeville will flood. Sinclair Dam will likely have four to
five gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$589
WGUS82 KFFC 201552
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1152 AM EDT Mon Apr 20 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
GAC009-303-319-201622-
/O.CAN.KFFC.FL.W.0301.000000T0000Z-200423T0908Z/
/MLGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1152 AM EDT Mon Apr 20 2020
The Flood Warning is cancelled for
The Oconee River near Milledgeville.
* This takes effect immediately.
* At 11 AM Monday the stage was 14.3 feet and rising.
* Flood stage is 22 feet.
* The river will continue to rise, however releases from the
Sinclair Dam are no longer expected to send the gage to flood
stage.
* At 22 feet, flood stage is reached. Minor flooding occurs
upstream and downstream from the gage located around one half mile
upstream from the Georgia Highway 22 and 24 bridge. Low lying
portions of woodlands and pasture in the natural flood plain will
begin to flood. This will include portions of the sidewalks in the
Oconee River Greenway Park just downstream from the bridge.
Sinclair Dam will have one to two gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 7:50 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 19, 7:50 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 750 PM EDT Sun Apr 19 2020 .SHORT TERM /Tonight through Monday Night/... Warm front and sharp sfc instability gradient continues to remain a bit farther south and flirting with the southernmost tier of counties or even just a tier even farther south. Some of the stronger convective triggering has still been on the northern elevated CAPE side. An axis of training cells and heavier rain has set up mainly along and south of a zone near Columbus to Macon and flash flooding concerns could ramp up shortly given upstream trends back in AL and fairly good consensus in CAMs. The Flash Flood Watch continues for the southern majority of the area - see Hydrology section below for more details. While parts of north GA transitioned to a lull in precip coverage, we are still in an open upper wave and could easily fill back in ahead of main trough axis later tonight. This feature with attendant sfc low and a strong LLJ kicking in late this evening into the early morning hours looks to allow for the last one to two rounds of strong to severe storms even farther north with possible bowing segments or QLCS anywhere from the Atlanta metro into all of central GA. SPC has maintained the MDT risk across central GA with a tighter gradient of Enhanced/Marginal north. Expect rapidly improving conditions with some enhanced NW gradient winds in the post frontal regime for Monday. Highs will be mainly in the low 70s north to mid 70s south and then lows Monday night generally ranging from the upper 40s to low 50s. Baker && .LONG TERM /Tuesday through Sunday/... Dry conditions will prevail at the onset of the long-term forecast period. A reinforcing dry cold front will push through the area on Tuesday, bringing breezier conditions during the day and cooler overnight temperatures. Surface high pressure will gradually shift eastward through the day Wednesday with one more dry day through Wednesday night. By Thursday, the next storm system will be quickly approaching. While there is fairly good model agreement regarding the general track of the surface low on Thursday, some discrepancies remain with the ECMWF favoring a slightly more southerly track across the Tennessee Valley while the GFS is more northerly across the Ohio Valley. Convective parameters do favor some severe potential on Thursday, though questions remain regarding the quality of instability. Additionally, rainfall totals of 1-2" again look probable with this system. Behind this strong midweek system, model discrepancies increase significantly by late week into next weekend. Given substantial differences in timing and evolution by this time frame, maintained a return to chance PoPs by the weekend. Willis && .HYDROLOGY... The Flash Flood watch remains in effect generally along and south of the I-20 corridor through tonight into early Monday. While one to two and a half inches have fallen already, an additional one to four inches and locally higher amounts are possible through tonight. Heavy rainfall will likely lead to localized flooding. Flooding of low-lying areas, creeks and streams can be expected with additional larger river rises anticipated as well, well after the rain ends. Baker && .AVIATION... 00Z UPDATE... Warm front remains across north FL and not expected to push north until after 06z. The southern taf sites will continue to have more predominant TSRA coverage into this evening while there is more uncertainty along the northern sites. Stronger forcing could have predominant TSRA in the 06-09z across the taf sites. Ceilings are LIFR/IFR and should remain there until after sunrise...with an improving trend during the day Monday. Winds should stay east to southeast 6 to 9 kts through much of the night...then become northwest with gusts after 12z. //ATL CONFIDENCE...00Z UPDATE... Medium on all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 54 73 49 74 / 100 80 0 5 Atlanta 56 70 51 73 / 100 60 0 5 Blairsville 50 66 44 67 / 100 70 5 10 Cartersville 53 70 48 74 / 100 50 0 5 Columbus 60 75 53 78 / 100 40 0 5 Gainesville 53 71 50 71 / 100 70 0 5 Macon 59 75 51 78 / 100 80 0 5 Rome 53 71 48 74 / 100 40 0 5 Peachtree City 56 72 49 75 / 100 50 0 5 Vidalia 63 76 56 80 / 90 70 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...41 LONG TERM....Willis AVIATION...41
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 16 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 440 AM EDT Sun Apr 19 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 440 AM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected across central and portions of north Georgia this afternoon and tonight. The greatest threat can be expected along and south of I-20 with Central Georgia most favored for strong, long-track tornadoes along with damaging winds and large hail. A flash flood watch is in effect for central and portions of north Georgia. Heavy rain across the area will likely lead to localized flooding. Refer to the Flash flood watch / ATLFFAFFC / for more information. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Strong thunderstorms will be possible over portions of east and central Georgia early Monday. Another round of potentially strong thunderstorms is expected across north and central Georgia on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and tonight across central and portions of north Georgia, along and south of I-20. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 19, 4:16 PM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM TSTM WND DMG 1 SW ELKO 32.31N 83.72W
04/19/2020 HOUSTON GA EMERGENCY MNGR
NUMEROUS TREES SNAPPED OR UPROOTED ALONG ELKO ROAD,
JUST SOUTH OF SR 26. POSSIBLE BRIEF TORNADO. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC2000592
DJNSpecial weather statement, Apr 19, 6:42 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Sun Apr 19 2020
GAZ078-079-089-192315-
Harris GA-Talbot GA-Muscogee GA-
642 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...WESTERN TALBOT AND
NORTHERN MUSCOGEE COUNTIES UNTIL 715 PM EDT...
At 642 PM EDT...a strong thunderstorm was over Lake Harding, or 10
miles southeast of Valley...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hamilton, Manchester, Pine Mountain, Waverly Hall, Upatoi, Goat Rock
Lake, Ellerslie, Flat Rock, F.d. Roosevelt State Park, Green Island
Hills, Cataula, Baughville, Flint Hill, Olive Branch, Box Springs,
Midland, Mountain Hill, Fortson, Mulberry Grove and Whitesville-Pine
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3286 8475 3284 8470 3285 8459 3253 8461
3253 8502 3258 8507 3262 8509 3263 8508
3264 8511 3266 8509 3269 8512 3274 8511
3276 8514 3278 8512 3281 8517 3283 8517
3285 8515 3285 8518 3287 8519
TIME...MOT...LOC 2242Z 242DEG 32KT 3271 8507
WIND...40MPHSpecial weather statement, Apr 19, 7:15 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Sun Apr 19 2020
GAZ066-067-069-078>081-089>091-192345-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Upson GA-Crawford GA-
Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
715 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
HARRIS...TAYLOR...NORTHERN MARION...UPSON...CRAWFORD...SOUTHEASTERN
TROUP...SOUTHWESTERN MERIWETHER...TALBOT AND MUSCOGEE COUNTIES UNTIL
745 PM EDT...
At 715 PM EDT...a line of strong thunderstorms was extending from
Junction City to Reynolds...and moving northeast at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, Thomaston, Butler, Hamilton, Roberta, Talbotton,
Manchester, West Point, Pine Mountain, Reynolds, Waverly Hall, Warm
Springs, Woodland, Junction City, Geneva, Bibb City, Upatoi, Lincoln
Park, F.d. Roosevelt State Park and Green Island Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3289 8519 3285 8389 3282 8388 3259 8392
3253 8405 3251 8405 3251 8411 3248 8414
3246 8500 3252 8500 3264 8511 3266 8509
3269 8512 3274 8511 3276 8514 3278 8512
3281 8517 3285 8515 3286 8519
TIME...MOT...LOC 2315Z 228DEG 45KT 3260 8445 3257 8411
WIND...40MPHSpecial weather statement, Apr 19, 8:49 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Sun Apr 19 2020
GAZ078>080-089>092-200115-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
849 PM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...
CHATTAHOOCHEE...SOUTHEASTERN HARRIS...SOUTHWESTERN TAYLOR...MARION...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 915 PM EDT...
At 849 PM EDT...a strong thunderstorm was over Sand Hill, or 7 miles
southeast of Columbus...moving east at 45 mph.
HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Lightning is one of nature's
leading killers. If you can hear thunder...you are close
enough to be struck by lightning.
Some locations in the path of this storm include
Columbus, Buena Vista, Cusseta, Junction City, Geneva, North Fort
Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Brantley, Laurel Hills, Green Island Hills, Juniper, Vista Terrace,
Columbus Metropolitan Airport, Jamestown/south Fort Benning, Rose
Hill, Oakland, Manta and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.
LAT...LON 3259 8506 3267 8440 3248 8434 3233 8437
3226 8490 3227 8490 3230 8494 3233 8501
3235 8500 3238 8497 3239 8499 3239 8497
3241 8498 3243 8496 3244 8497 3245 8500
3252 8500 3256 8504
TIME...MOT...LOC 0049Z 258DEG 37KT 3242 8486
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:14 PM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 10 hr |
| Apr 19, 8:49 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 26 min |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 30 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 53 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 13 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 46 hr |
| Apr 19, 9:01 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 21 days |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 40 hr |
| Apr 19, 9:03 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 56 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 19 hr |
| Apr 19, 9:05 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 54 hr |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Apr 19, 9:09 PM EDT | River Flood Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 21 days |
| Apr 19, 9:15 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Apr 19, 9:17 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 21 days |
| Apr 19, 9:31 PM EDT | River Flood Warning | FFC | Dooly | 28 hr |
| Apr 19, 9:37 PM EDT | River Flood Warning | FFC | Pulaski | 48 hr |
| Apr 19, 9:42 PM EDT | River Flood Warning | FFC | Jones | 25 hr |
| Apr 19, 9:44 PM EDT | Special Weather Statement | FFC | Macon, Schley | 31 min |
| Apr 19, 9:52 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 38 min |
| Apr 19, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 49 min |
| Apr 19, 10:49 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 20, 12:11 AM EDT | Flash Flood Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 6 hr |
| Apr 20, 12:51 AM EDT | Special Weather Statement | FFC | Stewart, Webster | 39 min |
| Apr 20, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 45 min |
| Apr 20, 1:30 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 60 min |
| Apr 20, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 49 min |
| Apr 20, 2:58 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 32 min |
| Apr 20, 7:38 AM EDT | River Flood Warning | FFC | Troup | 21 hr |
| Apr 20, 7:44 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.